The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1164 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 4, 1998, pp. 917–935
DOI: 10.4171/ZAA/859

Published online: 1998-12-31

Fourier Multipliers for Besicovitch Spaces

R. Grande[1]

(1) Università di Roma La Sapienza, Italy

In this paper a generalization of some results from Fourier analysis on periodic function spaces to the almost periodic case is given. We consider almost periodic distributions which constitute a subclass of tempered distributions. Under suitable conditions on the spectrum $\Lambda \subset \mathbb R^s$, a distribution $T \in S'(\mathbb R^s)$ is almost periodic if it can be represented as $\sum_{\lambda \in \Lambda} a_{\lambda} e^{i \lambda x}$, where the sequence $(a_{\lambda})_{\lambda \in \Lambda}$ is tempered. The main result states that any Fourier multipliers for $L^q(\mathbb R^s)$ of the Michlin-Hörmander type is also a Fourier multiplier for the Besicovich spaces $B^q_{ap} (\mathbb R^s, \Lambda)$, if it is restricted to the spectrum $\Lambda$. Finally, we prove that the Sobolev-Besicovich spaces $H^{N,q}_{sp} (\mathbb R^s, \Lambda)$ coincide if $N \in \mathbb N$.

Keywords: Almost periodic functions, distributions, multipliers

Grande R.: Fourier Multipliers for Besicovitch Spaces. Z. Anal. Anwend. 17 (1998), 917-935. doi: 10.4171/ZAA/859